# SDR SWIA200820628

- Difficulty date: October 19, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 13,432 hours, 11,546 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RIGHT AND LEFT FS 625 TIE CLIPS ON FRAME TO BULKHEAD INTERCOSTAL ARE CRACKED.  REPLACED PER SRM.
